MAUDE Adverse Event Report: COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported that during an unspecified procedure while using a flexor introducer sheath, the sheath pulled apart from the check flo valve.It was also reported that the patient did not experience any adverse events due to this occurrence.No unintended section of the device remained inside the patient's body.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of dimensional verification, complaint history, device history record, documentation, manufacturing instructions, drawing, specifications, and quality control and visual inspection of the return device was conducted during the investigation.One used flexor balkin guiding sheath was returned with the sheath proximal fitting separated from the sheath tubing.The dilator was not returned.The proximal tubing was damaged and no flare was present.The proximal end was accordioned at 4.4 centimeters (cm).The check-flo was dissembled from the connector cap in order to determine if the flare was present.The separated flare of the sheath tubing was present between the connector cap and check-flo.A document based investigation evaluation was also performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided and results of the investigation, a definitive root cause could not be determined.Measures have been previously conducted to address this failure mode.Monitoring for similar complaints will continue.

Brand Name
FLEXOR INTRODUCER SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6564997
Report Number1820334-2017-01001
Device Sequence Number13669301
Product Code DYB
UDI-Device Identifier00827002088672
UDI-Public(01)00827002088672(17)200314(10)7747936
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-6.0-38-30-RB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1